BRIAN M. DORSK, M.D.
To the editor: The article by Vogelzang and associates describing Raynaud's phenomenon after combination chemotherapy for testicular cancer (1) provoked me to remember the line by Alexander Pope, "what oft has felt but ne'er so well expressed. " Although I have not seen Raynaud's phenomenon often, I have made similar observations in three patients with testicular cancer on treatment regimens containing bleomycin and in one patient with breast cancer on vinblastine infusion. The latter patient also had extensive rheumatologic work-up that was negative, as were cyroglobulins and cold agglutinins. Hand arteriograms were not done on any of the patients. I
Learn more about subscription options.
Register Now for a free account.
DORSK BM. Raynaud's Phenomenon and Cancer Chemotherapy. Ann Intern Med. 1981;95:652–653. doi: 10.7326/0003-4819-95-5-652_3
Download citation file:
Published: Ann Intern Med. 1981;95(5):652-653.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only